| Model Number |
453564634201 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Measurement System Incompatibility (2982)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that the ekg goes flat when using a defibrillator.Customer is requesting onsite support to further evaluate the device.The device was in use at time of event.Further information as has been requested on patient.
Additional Manufacturer Narrative
A philips field service engineer (fse) was dispatched to the customer's site to address the reported problem.The device evaluation was performed by the fse on the actual device involved in this complaint.According to service notes, the fse could not reproduce the customer's reported problem.The device was reimaged for customer assurance and tested.The device passed all functional testing and was returned to service.The device did not behave as expected by the customer.However, onsite field service was unable to confirm the reported problem during testing.Because of this, we are considering this to be a malfunction of cause unknown.The attending fse reimaged the device and confirmed functionality.The absence of further calls supports that the reported problem has not reoccurred or was resolved.The device remains in use at the customer's facility.
Event or Problem Description
The customer reported that the ekg goes flat when using a defibrillator.Customer is requesting onsite support to further evaluate the device.The device was in use at time of event.Further information as has been requested on patient however made not available at time of report.